Molecular evidence of cryptic speciation in planktonic foraminifers and their relation to oceanic provinces

de Vargas, C; Norris, R; Zaninetti, L; Gibb, SW; Pawlowski, J. 1999 Molecular evidence of cryptic speciation in planktonic foraminifers and their relation to oceanic provinces. Proceedings of the National Academy of Sciences of the United States of America, 96 (6). 2864 - 2868. 10.1073/pnas.96.6.2864

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1073/pnas.96.6.2864
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:48
URI: http://plymsea.ac.uk/id/eprint/3700

Actions (login required)

View Item View Item